# SDR HNAA2021033000116

- Difficulty date: March 23, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DIGITAL IS CORRODED AT LH OUTBD SCREW HOLE AT FR 15....PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM FWD GALLEY DIGITAL AT LH OUTBD NUTPLATE HOLE AND FABRICATED AND INSTALLED DOUBLER AND FILLER IAW EMB-145 SRM 53-21-10 ITEM 2. AND EO-1-05-21-0052 SEE TURNOVER FOR DETAILS
